# SDR SWAA2024042979835

- Difficulty date: April 27, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N8638A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36911
- Aircraft time: 33,191 hours, 15,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT STRIP ASSEMBLIES SHOW EVIDENCE OF MOISTURE DAMAGE AT PASSENGER CABIN SEATROWS: 1DEF (BOTH); 18D; 30ABC; 30DEF<[01] 01 - REMOVED AND REPLACED PHOTOLUMINESCENT STRIP ASSEMBLIES AT PASSENGER CABIN SEAT ROWS 1DEF (BOTH); 18D; 30ABC; AND 30DEF PER [AMM 33-51-15-960-801-NG (FLOOR PROXIMITY LIGHT - PHOTOLUMINESCENT STRIP REPLACEMENT - PERMANENT)]
